Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Gastric problem. Had phlegm, was on nebuliser for breathlessness, took Risek, Gasex and Mucosolvan. Any relation ?

hi husband,aged 36,has been having a lot of gastric problem for almost 3 weeks now.earlier he had a lot of phlegm a chest x ray put him on nebuliser for a week,which did help to some extent..but d main problemnow is that he gets bouts of shortness of breath.on n off he keeps getting breathless . he is on medication(risek capsules,gasex tablets,aerius n mucosolvan).his phlegm has cleared quite a lot but the breathlesness is still there..not gone completely.please help.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
Along with the medication you are using, give your husband steam inhalation with chest physiotherapy and after every steam and nebuliser try to expel out the phlegm as much as you can.
During the episode of shortness of breath you can use inhaler pumps which will give relief in few minutes.
Along with the medications protect your husband from unhygienic environment, keep him in a well ventilated area so that their is no shortage of oxygen. Don't give him cold water, cold drinks, ice cream, fried and oily food and banana.
Hope this will help you.
Best Wishes
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor